# SDR AALA202311086628

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 692,956 hours, 36,954 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3398
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 44,006 hours, 19,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT BELOW 10,000 FT. A MILD/TRANSIENT DIRTY SOCK ODOR WAS PRESENT IN BOTH FRONT AND AFT SECTIONS OF THE AIRCRAFT. ODOR DISSIPATED BY 10,000 FEET BUT WAS DETECTABLE AGAIN BELOW 1000' ON LANDING BUT VERY FAINT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
